Meds and Weight

So, I haven’t updated in awhile.  A lot has been going on.  Some wonderful stuff and some horrible stuff.  I won’t get into to details as I want to keep that stuff for my private journal but I wanted to make a post about weight gain and meds.  I’m being tapered off a medication, Depakote specifically, due to the weight gain I’ve had while on it.  If things go well, I won’t have to take a mood stabilizer and will just continue with my other meds. Anyway, I have a hard time eating healthy.  I always have but it’s gotten much more out of control, and I think part of it is from the Depakote.  I’m ravenous.  I realized how bad it was getting when I started eating so much I had to start purging once in awhile because I felt physically sick from the amount of food I ate.  I started fresh yesterday attempting to eat healthier, I know this is gonna be difficult but I think once I’m off this med it should be a little easier.  What are your experiences with meds and weight gain?

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s